The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The Riemann Boundary Value Problem in Several Complex Variables
Author(s): 
Pages: 6-8
Year: Issue:  2
Journal: JOURNAL OF PUTIAN UNIVERISTY

Keyword:  Bochner-Martinelli核黎曼边值问题;
Abstract: 利用Bochner-Martinelli型积分工具,讨论Cn空间中具有逐块C(1)闭光滑边界流形的单连通区域D的黎曼边值问题;并在L*空间中给出了黎曼边值问题的唯一解.此问题的特征之一是其边界系数不出现指标.
Related Articles
No related articles found